# SDR SWAA2024030558539

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 53,966 hours, 32,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin Isle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ISLE OVHD EMERG. LIGHT LENS FELL OFF AGAIN.<[01] R/R?D LIGHT ASSY. PER MM 33-51-01. OPS CK NORMAL.
